# SDR UALA2011091605013

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1620 FRAME AT BL 0 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORRODED SECTION OF FRAME BETWEEN STR 29R TO STR 30.  FABRICATED A REPAIR DOUBLER AND STRINGER CLIPS, PER BAC DWG 140N2005, AND REPLACED 2 SHEAR TIES PER TIMCO REO G14040, REV A ON NON ROUTINE 23803.  THIS REPAIR HAS RECEIVED FIRST STAGE APPROVAL FOR STATIC STRENGTH ONLY.  A NEW FAA FORM 8100 -9 085625 MUST BE ISSUED ON OR BEFORE 13SEP2013.  THE AIRCRAFT WILL BECOME UNAIRWORTHY UNLESS A NEW 8100-9 IS ISSUED BEFORE 13SEP2013.
